Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+15]  Rates of convergence and metastability for abstract Cauchy problems generated by accretive operators

KohlenbachKoutsoukou:15 (Article)
Author(s)Angeliki Koutsoukou-Argyraki and Ulrich Kohlenbach
Title« Rates of convergence and metastability for abstract Cauchy problems generated by accretive operators »
JournalJournal of Mathematical Analysis and Applications
Volume423
Page(s)1089-1112
Year2015

BibTeX code
@article{KohlenbachKoutsoukou:15,
  journal = {Journal of Mathematical Analysis and Applications},
  year = 2015,
  pages = {1089-1112},
  title = {Rates of convergence and metastability for abstract {C}auchy problems
           generated by accretive operators},
  author = {Angeliki Koutsoukou-Argyraki and Ulrich Kohlenbach},
  volume = 423,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!